Finite element approximation of a phase field model for void electromigration

Barrett, John W, Nürnberg, Robert and Styles, Vanessa (2004) Finite element approximation of a phase field model for void electromigration. SIAM Journal on Numerical Analysis, 42 (2). pp. 738-772. ISSN 0036-1429

Full text not available from this repository.

Abstract

We consider a fully practical finite element approximation of the nonlinear degenerate parabolic system

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Vanessa Styles
Date Deposited: 06 Feb 2012 21:11
Last Modified: 11 Apr 2012 09:33
URI: http://sro.sussex.ac.uk/id/eprint/30123
📧 Request an update